Faculty Publications

Title

Mixed cusp forms and holomorphic forms on elliptic varieties

Document Type

Article

Journal/Book/Conference Title

Pacific Journal of Mathematics

Volume

132

Issue

2

First Page

363

Last Page

370

Abstract

Let Em be an elliptic variety. We define mixed cusp forms associated to Em and prove that the space of mixed cusp forms coincides with the space of holomorphic (m + 1)-forms on Em. We also determine the geometric genus of Em under certain conditions. © 1988 by Pacific Journal of Mathematics.

Original Publication Date

1-1-1988

DOI of published version

10.2140/pjm.1988.132.363

Share

COinS